×

On the real secondary classes of transversely holomorphic foliations. (English) Zbl 0964.58018

In the context of transversely holomorphic foliations on differential manifolds, the author studies the relation between a characteristic class which represents the imaginary part of the Bott class and the Godbillon-Vey class. This is done by means of an explicitly given map which corresponds to forgetting the holomorphic structure. Several interesting examples related to this relation are presented.

MSC:

58H10 Cohomology of classifying spaces for pseudogroup structures (Spencer, Gelfand-Fuks, etc.)
32S65 Singularities of holomorphic vector fields and foliations
53C12 Foliations (differential geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] T. ASUKE, Invariance of the godbillon-vey class by C1-diffeomorphisms for higher codimensional foliations, Jour. Math. Soc. Japan, 51 (1999), 655-660. · Zbl 0931.57021
[2] T. ASUKE, On the real secondary classes of transversely holomorphic foliations, University of Tokyo, Thesis. · Zbl 1049.58023
[3] T. ASUKE, On the real secondary classes of transversely holomorphic foliations II, preprint. · Zbl 1049.58023
[4] T. ASUKE, A remark on the Bott class, preprint.
[5] P. BAUM and R. BOTT, Singularities of holomorphic foliations, Jour. Diff. Geom., 7 (1972), 279-342. · Zbl 0268.57011
[6] Y. BENOIST, Actions propres sur LES espaces homogenes reductifs, Annals of Math., 144 (1996), 315-347. · Zbl 0868.22013
[7] R. BOTT, On the Lefschetz formula and exotic characteristic classes, Symposia Math., 10 (1972), 95-105. · Zbl 0254.57013
[8] R. BOTT, R. GILTER, I.M. JAMES, Lectures on algebraic and differential topology, Lecture Notes in Mathematics, No. 279, Springer-Verlag, 1972. · Zbl 0233.00013
[9] R. BOTT, A. HAEFLIGER, On characteristic classes of г-foliations, Bull. Amer. Math. Soc., 78 (1972), 1039-1044. · Zbl 0262.57010
[10] C. GODBILLON, Séminaire bourbaki, 1972/1973, n° 421, Lecture Notes in Mathematics, No. 383, 69-87. · Zbl 0296.17010
[11] J. HEITSCH, Deformations of secondary characteristic classes, Topology, 12 (1973), 381-388. · Zbl 0268.57010
[12] J. HEITSCH, Independent variation of secondary classes, Annals of Math., 108 (1978), 421-460. · Zbl 0398.57007
[13] S. HURDER, Independent rigid secondary classes for holomorphic foliations, Invent. Math., 66 (1982), 313-323. · Zbl 0489.57006
[14] S. HURDER and A. KATOK, Ergodic theory and Weil measures for foliations, Annals of Math., 126 (1987), 221-275. · Zbl 0645.57021
[15] D. HUSEMOLLER, Fibre bundles, Graduate Texts in Mathematics 20, Springer-Verlag, 1993. · Zbl 0794.55001
[16] F. W. KAMBER and P. TONDEUR, Foliated bundles and characteristic classes, Lecture Notes in Mathematics, No. 493, Springer-Verlag, 1975. · Zbl 0308.57011
[17] S. KOBAYASHI, K. NOMIZU, Foundations of differential geometry, Vol. II, John Wiley & Sons, Inc. · Zbl 0119.37502
[18] T. KOBAYASHI, Discontinuous groups acting on homogeneous spaces of reductive type, Representation Theory of Lie Groups and Lie Algebras, World Scientific, 1992, 59-75. · Zbl 1193.22010
[19] F. LABOURIE, S. MOZES, and R. J. ZIMMER, On manifolds locally modelled on non-Riemannian homogeneous spaces, Geom. Funct. Anal., 5 (1995), 955-965. · Zbl 0852.22011
[20] S. MORITA, Discontinuous invariants of foliations, Advanced Studies in Pure Mathematics 5, 1985, 169-193. · Zbl 0678.57011
[21] S. MORITA, Private communication.
[22] H. V. PITTIE, Characteristic classes of foliations, Research Notes in Mathematics, 10, Pitman Publishing, 1976. · Zbl 0338.57010
[23] G. RABY, Invariance des classes de godbillon-vey par C1-diffeomorphisms, Ann. Inst. Fourier, Grenoble, 38-1 (1988), 205-213. · Zbl 0596.57018
[24] O. H. RASMUSSEN, Exotic characteristic classes for holomorphic foliations, Invent. Math., 46 (1978), 153-171. · Zbl 0369.57007
[25] O. H. RASMUSSEN, Continuous variation on foliations in codimension two, Topology, 19 (1980), 335-349. · Zbl 0443.57021
[26] W. THURSTON, Noncobordant foliations of S3, Bull. Amer. Math. Soc., 78 (1972), 511-514. · Zbl 0266.57004
[27] T. ASUKE, The godbillon-vey class of transversely holomorphic foliations, preprint. · Zbl 1206.57032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.